# SDR 2016F00237

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: General aviation
- Make and model: Boeing 737-300
- Aircraft serial: 25051
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE AIRPLANE DOES NOT PRESSURIZE IN AUTO AND STANDBY.
